Differential and Integral Equations

Oscillation of discrete analogues of delay equations

L. H. Erbe and B. G. Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 3 (1989), 300-309.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372428799

Mathematical Reviews number (MathSciNet)
MR983682

Zentralblatt MATH identifier
0723.39004

Subjects
Primary: 39A10: Difference equations, additive
Secondary: 34K15 39A12: Discrete version of topics in analysis

Citation

Erbe, L. H.; Zhang, B. G. Oscillation of discrete analogues of delay equations. Differential Integral Equations 2 (1989), no. 3, 300--309. https://projecteuclid.org/euclid.die/1372428799


Export citation